BROWSE

Related Researcher

Author

Chung, Jin-Ho
Communications and Code Design Lab (CCDL)
Research Interests
  • Sequences, channel coding, quantum information theory

ITEM VIEW & DOWNLOAD

Asymptotically optimal optical orthogonal codes with new parameters

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Asymptotically optimal optical orthogonal codes with new parameters
Author
Chung, Jin-HoYang, Kyeongcheol
Keywords
Asymptotically optimal; Finite fields; Maximum cross correlations; New constructions; Optical fiber networks; Optical orthogonal codes; Positive integers; Ring of integers modulon
Issue Date
201306
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation
IEEE TRANSACTIONS ON INFORMATION THEORY, v.59, no.6, pp.3999 - 4005
Abstract
Optical orthogonal codes (OOCs) are widely used as spreading codes in optical fiber networks. An (N,w,λa,λ c)-OOC with size L is a family of L{0,1}-sequences with length N, weight w, maximum autocorrelation λa, and maximum cross correlation λc. In this paper, we present two new constructions for OOCs with λa=λc=1 which are asymptotically optimal with respect to the Johnson bound. We first construct an asymptotically optimal left(Mp^{n},M,1,1)-OOC with size (pn-1)/M by using the structure of Zpn, the ring of integers modulo pn, where p is an odd prime with M p-1, and N is a positive integer. We then present another asymptotically optimal (Mp1 pk, M, 1,1)-OOC with size (p1p k-1)/M from a product of k finite fields, where pi is an odd prime and M is a positive integer such that M ,pi-1 for 1≤ i≤k. In particular, it is optimal in the case that k=1 and (M-1)2 > p1-1.
URI
Go to Link
DOI
http://dx.doi.org/10.1109/TIT.2013.2247092
ISSN
0018-9448
Appears in Collections:
ECE_Journal Papers

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU